# SDR SWIA200110030

- Difficulty date: July 12, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 4,033 hours, 5,074 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 2662
- Condition: Faulty
- Location: E/E Bay
- Part time: 85 hours, 114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

COPILOT'S FLIGHT DIRECTOR  WENT INTO A BANK AND HEADING WAS OFF 60 DEGREES IN LEVEL FLIGHT.  RETURNED TO SLC.REMOVE AND REPLACE RIGHT AHC85 AHRS.  REINITIALIZED SYSTEM.  NOTE NEW AHRS RIGHTED COPILOT'S ATTITUDE INDICATION.
